Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 262, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 11, 2010, 12:39 PM CDT for Lincoln County, Missouri. It took effect at Sep 11, 2010, 4:14 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2010, 12:39 PM CDT (17:39 UTC)
- In effect from
- Sep 11, 2010, 4:14 PM CDT
- Expired
- Sep 12, 2010, 6:13 AM CDT
- In force
- 14 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 21.92 ft at Sep 11, 2010, 8:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
324
WGUS43 KLSX 111739
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1239 PM CDT SAT SEP 11 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN MISSOURI...
THE CUIVRE RIVER NEAR
...TROY
.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCH RAINFALL OVER THE
PAST 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-121739-
/O.NEW.KLSX.FL.W.0262.100912T0042Z-100913T1200Z/
/TRYM7.1.ER.100912T0042Z.100912T0600Z.100912T1200Z.NO/
1239 PM CDT SAT SEP 11 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER NEAR TROY
* FROM THIS EVENING TO SUNDAY MORNING.
* AT 12 PM SATURDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 22.5 FEET LATER TONIGHT THEN
FALL BELOW FLOOD STAGE (21.0 FEET) BY TOMORROW MORNING.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...LEFT BANK OVERFLOWS. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/12 09/13 09/14 09/15 09/16
CUIVRE RIVER
TROY 21.0 17.02 21.0 7.4 6.1 5.9 5.93 follow-up statements
036
WGUS83 KLSX 112035
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT SAT SEP 11 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
EAST CENTRAL MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 2.00 TO 3.00 INCHES OF RAIN DURING THE
PREVIOUS 24 HOURS AND NO ADDITIONAL RAINFALL IS FORECAST THROUGH TOMORROW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-122035-
/O.EXT.KLSX.FL.W.0262.100911T2114Z-100913T0725Z/
/TRYM7.1.ER.100911T2114Z.100912T0000Z.100912T0725Z.NO/
335 PM CDT SAT SEP 11 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SUNDAY.
* AT 3:00 PM SATURDAY THE STAGE WAS 20.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE LATER THIS AFTERNOON
AND CREST NEAR 22.5 FEET EARLY THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/12 09/13 09/14 09/15 09/16
CUIVRE RIVER
TROY 21.0 20.33 19.4 7.7 6.1 5.9 5.9512
WGUS83 KLSX 120113
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
813 PM CDT SAT SEP 11 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN EAST CENTRAL
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THREE INCHES OF RAIN FELL ACROSS THE AREA YESTERDAY EVENING AND OVERNIGHT AND
NO ADDITIONAL RAINFALL IS USED IN THIS FORECAST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-130113-
/O.EXT.KLSX.FL.W.0262.000000T0000Z-100913T0712Z/
/TRYM7.1.ER.100911T2115Z.100912T0000Z.100912T0712Z.NO/
813 PM CDT SAT SEP 11 2010
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SUNDAY.
* AT 7:00 PM SATURDAY THE STAGE WAS 21.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 22.3 FEET BY MIDNIGHT THEN FALL
BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/12 09/13 09/14 09/15 09/16
CUIVRE RIVER
TROY 21.0 21.82 19.0 7.9 6.1 5.9 5.9455
WGUS83 KLSX 121114
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
613 AM CDT SUN SEP 12 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING EVENT
ALONG THE CUIVRE RIVER NEAR TROY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-121143-
/O.CAN.KLSX.FL.W.0262.000000T0000Z-100913T0712Z/
/TRYM7.1.ER.100911T2115Z.100912T0100Z.100912T0531Z.NO/
613 AM CDT SUN SEP 12 2010
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER NEAR TROY.
* AT 5:00 AM SUNDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 12:31 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.9 FEET BY MONDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/13 09/14 09/15 09/16 09/17
CUIVRE RIVER
TROY 21.0 17.47 7.9 6.1 5.9 5.9 5.9What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 11, 12:25 PM CDT, 14 minutes earlier.
Area forecast discussion, Sep 11, 12:25 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1225 PM CDT SAT SEP 11 2010 .DISCUSSION... /357 AM CDT SAT SEP 11 2010/ WELL DEVELOPED BAND OF STRATIFORM RAIN WITH A LEADING EDGE OF TSRA IS GRADUALLY WEAKENING AS IT MOVES THRU THE BI-STATE REGION. A FEW ISOLD SHRA ARE DEVELOPING ALONG AND JUST AHEAD OF THE ACTUAL CDFNT WHICH IS NOW JUST E OF KIRK. WHAT IS LEFT OF THE STRATIFORM PCPN IS EXPECTED TO EXIT THE SERN EDGE OF THE FA BY 15Z...AND HAVE ONLY LEFT TOKEN 20-30PCT POPS IN THESE AREAS FOR LATE THIS MORNING. DECENT DRYING BEHIND THE CDFNT WILL PROMOTE CLEARING WITHIN SIX HRS AFTER PASSAGE...WITH CLEAR SKIES THEN EXPECTED FOR TONIGHT THRU MONDAY MORNING. PREFER THE COOLER METMOS TEMPS AGAIN FOR MAX TEMPS TODAY WITH LO CLOUDS HANGING IN FOR ABOUT 4-6HRS AFTER CD FROPA AND EVEN ONCE THE SUN APPEARS...DECENT CAA BEHIND FRONT AND EVER WEAKENING MID SEPTEMBER SUN ANGLE WILL NOT BE ABLE TO EFFECT THE KIND OF TEMP RECOVERY THAT WOULD HAVE BEEN SEEN A MONTH EARLIER. TEMPS FALLING INTO THE LOW-MID 50S LATE TONIGHT...CLEAR SKIES...WET GROUND...AND HI PRES IN CONTROL MAY BE ABLE TO GET SOME RIVER FOG GOING...IF NOT RADIATIONAL FOG. TEMPS WILL THEN RECOVER TO OR JUST ABOVE SEASONAL NORMALS FOR SUNDAY AND MONDAY AS WINDS QUICKLY TURN AROUND TO THE SOUTH. PCPN CHCS WILL TRY TO RETURN BY MONDAY AFTN AND CARRY THRU MUCH OF NEXT WEEK AS A FRONT DROPS INTO THE FA AND THEN LINGERS. MOISTURE RETURN...OR LACK OF IT...WILL BE THE SINGLE BIGGEST LIMITING FACTOR OVER OUR AREA. BETTER MOISTURE RETURN SHOULD OCCUR TO OUR W...HOWEVER...AND SOME INTRUSIONS OF THIS MAY AFFECT THE FA PRIOR TO WHEN THE FRONT FINALLY PUSHES THRU WED-THU. FOR NOW HAVE HANDLED WITH SLIGHT CHCS WITH AN UPGRADE TO CHC POP CATEGORY FOR THE MAIN FRONTAL PUSH MID-LATE WEEK. TES && .AVIATION... /1225 PM CDT SAT SEP 11 2010/ FRONT AND RAIN HAVE EXITED REGION...SO JUST DEALING WITH SC DECK THAT IS MAKING ITS WAY SOUTH THROUGH AREA. KUIN HAS SCATTERED OUT...WHILE KCOU...KSUS AND KSTL HAVE LINGERING MVFR CIGS FOR ANOTHER HOUR OR SO...THEN SCATTER OUT AS WELL. AS FOR WINDS...NORTHWEST WINDS 10 TO 15KTS TO PERSIST THIS AFTERNOON WITH KUIN SEEING SOME GUSTS TO 21KTS AT TIMES. THEN WINDS WILL BECOME LIGHT AND VARIABLE TONIGHT...BEFORE PICKING UP FROM THE SOUTHWEST ON SUNDAY AROUND 5 TO 10 KTS BY MID MORNING. SOME CONCERN ABOUT FOG DEVELOPMENT TONIGHT ESPECIALLY IN RIVER VALLIES...SO KEPT VCFG MENTION AT KSUS LATE TONIGHT. SPECIFICS FOR KSTL...MVFR CIGS TO SCATTER OUT BY 19Z. OTHERWISE...WILL SEE NORTHWEST WINDS AROUND 12 KTS AT TIMES...BEFORE DIMINISHING AROUND SUNSET. THEN WINDS TO PICK BACK UP FROM THE SOUTHWEST AROUND 5 TO 10 KTS BY MID MORNING ON SUNDAY. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Sep 11, 6:02 AM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 602 AM CDT SAT SEP 11 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 602 AM CDT SAT SEP 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY AS A COLD FRONT MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 11:45 PM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Callaway, Knox, Lewis, Lincoln and 8 more | 4 hr |
| Sep 11, 1:41 AM CDT | Areal Flood Advisory | LSX | Franklin, Gasconade, Jefferson, Osage, Saint Charles, Saint Louis and 2 more | 5 hr |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.